Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 57, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 24, 2013, 1:11 PM EDT for Lancaster County, Pennsylvania. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 1:11 PM EDT (17:11 UTC)
- Expired
- Jun 24, 2013, 1:45 PM EDT
- In force
- 34 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 122 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 1:20 PM EDT | TSTM WND DMG | Little Britain, PA | NUMEROUS TREPORTS OF TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
178
WUUS51 KCTP 241711
SVRCTP
PAC071-241745-
/O.NEW.KCTP.SV.W.0057.130624T1711Z-130624T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LANCASTER COUNTY PENNSYLVANIA...
* UNTIL 145 PM EDT
* AT 108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
MOUNT VERNON TO ROCK SPRINGS...MOVING EAST AT 10 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
WAKEFIELD.
THIS WILL IMPACT ROUTE 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 3972 7624 3975 7625 3987 7613 3994 7599
3987 7598 3985 7601 3983 7601 3982 7603
3979 7604 3973 7609 3972 7614
TIME...MOT...LOC 1711Z 269DEG 8KT 3984 7608 3973 7611
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:55 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 24, 12:55 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1255 PM EDT MON JUN 24 2013 .SYNOPSIS... A PERSISTENT BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH THE UPCOMING WEEK. EACH DAY WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING. A DEEP UPPER LEVEL TROUGH WILL BE CARVED OUT FROM THE GREAT LAKES...SOUTH THROUGH THE TENNESSEE VALLEY LATE THIS WEEK INTO EARLY NEXT WEEK. THIS DEVELOPING WEATHER PATTERN WILL LEAD TO SLIGHTLY COOLER TEMPS WITH THE POTENTIAL FOR MORE NUMEROUS SHOWERS AND THUNDERSTORMS AND THE CHANCE FOR LOCALLY HEAVY RAINFALL AMOUNTS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN UPPER LEVEL TROUGH WILL SLIDE ENE ACROSS THE REGION THROUGH THE AFTERNOON HOURS. UVVEL IN RESPONSE TO THE THERMALLY INDIRECT LEFT EXIT REGION OF A JETLET /OVER SCENT PENN ATTM/ AND A POCKET OF MID/UPPER LEVEL COOLING WILL LEAD TO INCREASING CHC FOR SHRA/TSRA AS WE HEAD THROUGH THE PEAK HEATING HOURS. THE MAIN FOCUS FOR SHRA/TSRA /INITIALLY OVER THE HIGH-LEVEL HEAT SOURCE OF THE LAURELS...AND SCENT MTNS/ WILL SHIFT EAST TO THE SUSQ VALLEY DURING THE LATE AFTERNOON HOURS...WHERE POPS WERE RAISED 20-30 PERCENT TO THE HIGH CHC...LOW LIKELY CATEGORY. DEEP LAYER SHEAR IS QUITE WEAK...SO PULSE STORMS AND BRIEF MULTICELL CLUSTERS WILL BE THE DOMINANT STORM TYPE. A FEW OF THE STORMS COULD BRIEFLY REACH SEVERE LIMITS FOR HAIL/MICROBURST POTENTIAL AS THE RAIN HAIL CORES COLLAPSE. LOWEST POPS WILL CONTINUE TO BE PAINTED NEAR AND TO THE WEST OF THE ROUTE 219 CORRIDOR FROM KDUJ TO KBFD THANKS TO SLIGHT WARMING/SUBSIDENCE ALOFT...AND RATHER PRONOUNCED LLVL ANTICYCLONIC FLOW. HOURLY TEMPS ARE RIGHT ON TRACK TO REACH THE LOWER 90S ACROSS THE SUSQ RIVER VALLEY...WITH UPPER 80S THROUGHOUT MUCH OF THE CENTRAL VALLEYS. LATE AFTERNOON MAXS ACROSS THE MTNS WILL BE IN THE LOWER TO MID 80S. ONLY THE HIGHEST PEAKS WILL STAY DOWN NEAR 80F. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... UPPER LOW SHOULD GET ABSORBED BUT ANY GHOST OF IT WILL MOST LIKELY BE OFF TO THE EAST BY SUNSET. THUS...THE LARGER-SCALE FORCING WILL BE LACKING TONIGHT. SOME SH/TSRA COULD BE PESKY AND HANG ON OR EVEN DEVELOP OVERNIGHT. BUT AGAIN...CONFIDENCE IS VERY LOW AND THUS 20-30 POPS ARE ALL THAT I CAN IN ALL GOOD CONSCIENCE PLACE IN THE FORECAST FOR TONIGHT. IT WILL BE MUGGY AGAIN TONIGHT. ADDITIONAL SHOWERS AND STORMS ARE THEN EXPECTED FOR TUESDAY AS MCV/S FROM UPSTREAM CONVECTION SHOULD SLIDE W-E THROUGH THE CWA DURING THE DAYTIME HEAT. TEMPS ALMOST A CARBON COPY /TEENS AND TWENTY-SOMETHINGS ARE RIGHT NOW WONDERING WHAT CARBON IS/ OF MONDAY. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... THE PATTERN BECOMES MORE ZONAL AS THE RIDGE MOVES OFF THE VA/CAROLINA COAST BY TUESDAY. SREF AND GEFS CONTINUES TO SHOW INCREASING PWATS INTERACTING WITH A SERIES OF SHORT WAVES EMBEDDED IN THE WEST TO NWRLY MID- UPPER FLOW. THIS SHOULD BRING SEVERAL ROUNDS OF MAINLY AFTERNOON SHRA/TSRA THROUGHOUT THE WEEK. DUE TO THIS HAVE LEFT CHANCE POPS EACH AFTERNOON. THE MODELS ARE FAIRLY DIVERGENT ON THE TIMING AND POSITION OF THE PROPAGATION OF THE STORMS THIS WEEK. THE EC...THE NAM AND THE GFS ARE SHOWING GREAT VARIABILITY. THE EC IS CURRENTLY THE FASTEST SOLUTION...WITH THE GFS IN THE MIDDLE AND THE NAM IS LAGGING BEHIND. THE BIGGEST VARIABILITY IS THE TIMING OF A FRONT MOVING FROM THE WEST TO NORTHWEST. ACCORDING TO THE EC THIS SHOULD MOVE THROUGH PA TUESDAY AFTERNOON/EVENING. THE GFS STALLS THIS FEATURE UNTIL WEDNESDAY...WHERE IT IS DRIER AND WEAKER. THE NAM STALLS THE FRONT AND CORRESPONDING FRONT AND MOVES IT FURTHER SOUTH THAT BARELY CLIPS PA. THE FASTEST WESTERLY 850 MB FLOW DEVELOPS AHEAD OF A FAIRLY STRONG BOUNDARY THAT WILL BE DROPPING SE ACROSS THE GLAKES LATE WEDNESDAY INTO THURSDAY. GIVEN THE DECENT PWATS ASSOCIATED WITH THIS SYSTEM THERE IS COULD SET THE STAGE FOR THE POTENTIAL OF SCTD STRONG TO SEVERE TSRA IN THE WEDNESDAY AFTERNOON TO THURSDAY TIME- FRAME. BOTH THE EC AND GEFS SHOWS WEST TO SWRLY WINDS AT 850 MB AVERAGING AROUND 25 TO 30 KTS DURING THAT PERIOD WITH A QUASI- STNRY EAST/WEST SFC BOUNDARY MEANDERING NORTHEAST TO SOUTHWEST ACROSS THE REGION AS EACH WAVE EMBEDDED IN THE INCREASING WEST/NW FLOW ALOFT PASSES THROUGH. GIVEN ALL THE VARIABILITY HAVE INCREASED POPS IN THE AFTERNOON AND EARLY EVENING HOURS TUESDAY THROUGH THURSDAY. THE FRONTAL BOUNDARY ON TUESDAY SHOULD BE ENOUGH GIVEN THE PROBABILITY OF PWATS TO ALLOW FOR SCATTERED TSRA/SHRA. THE SPEED SHEAR PROVIDED BY THE LLJ WED-THURSDAY COULD ALLOW FOR SIMILAR SITUATION. SO HAVE CONTINUED THE GRADUAL INCREASE FROM TUESDAY INTO THURSDAY EVENING WHEN THE STRONGEST LARGE SCALE DYNAMICS ENTER INTO THE PICTURE. COOLER WEATHER APPEARS IN STORE FOR NEXT WEEKEND...BUT THE PRESENCE OF COOLER AIR ALOFT AND MID/UPPER TROUGH AXIS COULD MAKE IT SHOWERY IN THE AFTERNOON SATURDAY. MAX TEMPS MONDAY THROUGH WEDNESDAY WILL BE QUITE CONSISTENT IN THE LOWER TO MID 80S ACROSS THE MTNS...AND AROUND 90F IN THE SUSQ VALLEY. READINGS WILL SLOWLY COOL FOR THURSDAY AND FRIDAY...WITH TEMPS LIKELY RETREATING TO SEVERAL DEG F BELOW NORMAL FOR HIGHS NEXT FRIDAY THROUGH THE UPCOMING WEEKEND. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... VFR ACROSS MUCH OF THE REGION THIS AFTERNOON WITH A WEST TO SWRLY SFC WIND IN THE 4-7KT RANGE ACROSS THE EAST...AND 10-15 KTS OVER THE WRN HIGH TERRAIN. I SOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE CENTRAL AND NW MTNS...WHILE MORE NUMEROUS SHRA/TSRA HEAD FROM THE SCENT ZONES...TO THE SUSQ VALLEY DURING THE MID TO LATE AFTERNOON HOURS WITH ASSOCIATED MVFR TO BRIEF IFR REDUCTIONS. SOME THREAT FOR HEAVY RAINS FROM ANY STORMS THAT FORM. THIS PATTERN OF HAZE/FOG AT NIGHT AND AFTERNOON POP-UP SHOWERS/TSRA SHOULD CONTINUE THROUGH A GOOD PART OF THE WEEK. AT THIS TIME BEST CHANCE OF ORGANIZED SHOWERS/THUNDER COULD BE FRIDAY IF THE CURRENT FORECAST FRONT AND TROUGH ARRIVE AS ADVERTISED. OUTLOOK... MON-FRI...AREAS OF AM MVFR FOG/HAZE POSS. SCATTERED MAINLY AFTN THUNDERSTORMS. PERHAPS MORE ORGANIZED SHOWERS FRIDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO LONG TERM...CERU/STEINBUGL AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 24, 2:18 AM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 218 AM EDT MON JUN 24 2013 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-250630- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 218 AM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 11:42 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1142 AM EDT MON JUN 24 2013
PAZ033-034-241630-
BEDFORD PA-SOMERSET PA-
1142 AM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEDFORD AND EAST CENTRAL
SOMERSET COUNTIES...
AT 1140 AM EDT...A STRONG THUNDERSTORM WAS NEAR SCHELLSBURG...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT SCHELLSBURG...MANNS
CHOICE...BEDFORD...RAINSBURG AND EVERETT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 127 AND 161...I-99 BETWEEN
MILE MARKERS 0 AND 5.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.
LAT...LON 3998 7884 4017 7872 4008 7820 4007 7821
4006 7819 3984 7840
FORECASTER: LAMBERTSpecial weather statement, Jun 24, 12:51 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1251 PM EDT MON JUN 24 2013 PAZ033>035-241715- BEDFORD PA-FULTON PA-SOMERSET PA- 1251 PM EDT MON JUN 24 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SOMERSET...SOUTHERN BEDFORD AND SOUTHWESTERN FULTON COUNTIES... AT 1248 PM EDT...A STRONG THUNDERSTORM WAS NEAR HYNDMAN...MOVING EAST AT 20 MPH. WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT HYNDMAN AND LAKE GORDON. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 157 AND 162. THIS WILL ALSO IMPACT ROUTE 220. LAT...LON 3972 7893 3990 7888 3987 7824 3972 7827 FORECASTER: CERU
Special weather statement, Jun 24, 1:04 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT MON JUN 24 2013
PAZ066-241745-
LANCASTER PA-
104 PM EDT MON JUN 24 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN LANCASTER
COUNTY THROUGH 145 PM EDT...
AT 1256 PM EDT...A RAPIDLY DEVELOPING LINE OF STRONG THUNDERSTORMS
WAS LOCATED FROM QUARRYVILLE TO ROCK SPRINGS...MOVING EAST AT 20 MPH.
WIND GUSTS TO 45 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH IN JUST
30 MINUTES WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT
CHRISTIANA.
THIS WILL IMPACT ROUTE 222.
LAT...LON 3973 7623 3994 7616 3997 7599 3987 7598
3985 7601 3983 7601 3982 7603 3979 7604
3973 7609 3972 7614 3972 7623
FORECASTER: LAMBERTSpecial weather statement, Jun 24, 1:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
106 PM EDT MON JUN 24 2013
PAZ034-241745-
BEDFORD PA-
106 PM EDT MON JUN 24 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEDFORD COUNTY...
AT 104 PM EDT...A STRONG THUNDERSTORM WAS NEAR SCHELLSBURG...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT CESSNA AND
EVERETT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 137 AND 161...I-99 BETWEEN
MILE MARKERS 0 AND 7.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.
LAT...LON 4002 7872 4011 7872 4014 7871 4019 7829
3994 7825
FORECASTER: EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:42 AM EDT | Special Weather Statement | CTP | Bedford | 48 min |
| Jun 24, 12:51 PM EDT | Special Weather Statement | CTP | Bedford | 24 min |
| Jun 24, 1:04 PM EDT | Special Weather Statement | CTP | Lancaster | 41 min |
| Jun 24, 1:06 PM EDT | Special Weather Statement | CTP | Bedford | 39 min |
| Jun 24, 1:16 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 59 min |
| Jun 24, 1:26 PM EDT | Special Weather Statement | CTP | Huntingdon | 64 min |
| Jun 24, 1:35 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder | 55 min |
| Jun 24, 1:39 PM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Jun 24, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 48 min |
| Jun 24, 1:58 PM EDT | Special Weather Statement | CTP | Columbia | 62 min |
| Jun 24, 2:10 PM EDT | Special Weather Statement | CTP | Tioga | 35 min |
| Jun 24, 2:13 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder | 62 min |
| Jun 24, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 46 min |
| Jun 24, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 30 min |
| Jun 24, 3:01 PM EDT | Special Weather Statement | CTP | Schuylkill | 29 min |
| Jun 24, 3:13 PM EDT | Special Weather Statement | CTP | Sullivan | 47 min |
| Jun 24, 3:32 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 43 min |
| Jun 24, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 30 min |
| Jun 24, 4:11 PM EDT | Special Weather Statement | CTP | Sullivan | 34 min |
| Jun 24, 5:07 PM EDT | Special Weather Statement | CTP | Lancaster | 23 min |
| Jun 24, 6:05 PM EDT | Special Weather Statement | CTP | Sullivan | 55 min |
| Jun 24, 6:21 PM EDT | Special Weather Statement | CTP | Lancaster | 24 min |
| Jun 24, 6:59 PM EDT | Special Weather Statement | CTP | Lancaster | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.